# SDR AALA2018071099001

- Difficulty date: June 12, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D528100572000
- Condition: Worn
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD HINGE FITTING ON THE RIGHT NLG DOOR AT FRAME 18 TO 20 WAS FOUND TO BE WORN.  REPLACED THE HINGE FITTING IAW CMM 52-82-32,  AND  AMM 32-22-13.
